A solution to a problem by Urquhart

Kracht M (1991)
Journal of Philosophical Logic 20: 285-286.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1991
Zeitschriftentitel
Journal of Philosophical Logic
Band
20
Seite(n)
285-286
Page URI
https://pub.uni-bielefeld.de/record/2594376

Zitieren

Kracht M. A solution to a problem by Urquhart. Journal of Philosophical Logic. 1991;20:285-286.
Kracht, M. (1991). A solution to a problem by Urquhart. Journal of Philosophical Logic, 20, 285-286.
Kracht, M. (1991). A solution to a problem by Urquhart. Journal of Philosophical Logic 20, 285-286.
Kracht, M., 1991. A solution to a problem by Urquhart. Journal of Philosophical Logic, 20, p 285-286.
M. Kracht, “A solution to a problem by Urquhart”, Journal of Philosophical Logic, vol. 20, 1991, pp. 285-286.
Kracht, M.: A solution to a problem by Urquhart. Journal of Philosophical Logic. 20, 285-286 (1991).
Kracht, Marcus. “A solution to a problem by Urquhart”. Journal of Philosophical Logic 20 (1991): 285-286.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar